# SDR XN0A1246

- Difficulty date: July 8, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 36,812 hours, 18,281 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Lack Of Lube
- Location: Capt Side Window
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

CAPT SIDE WINDOW WILL NOT INDICATE CLOSED.  LUBED LATCH PIN ON CAPT SLIDING WINDOW. OPS CHECK GOOD IAW A300 MM 56-12-11.
